# SDR AWXA200501257

- Difficulty date: October 4, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED DISBOND AREA, UPPER SURFACE OF LT INBOARD FORE FLAP, 34: FROM INBOARD END.  MAINTENANCE REMOVED DISBOND AREA ON THE UPPER SURFACE OF THE LT INBOARD FORE FLAP IAW BOEING 737-300 SRM 51-20-10-2R.  FABRICATED AND BONDED DOUBLER AND REPAIR FILLER ONTO THE UPPER SURFACE OF THE LT INBOARD FORE FLAP 34 INCHES FROM THE INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R, REPAIR 4 FIG 203.
